# SDR QXEA200301024

- Difficulty date: August 25, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,167 hours, 17,390 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Poppet Valve
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM END OF NR 2 NACELLE. FOUND POPPET VALVE ON SPR UNSEATED TO NR 1 SIDE AND LEAKING. RESEATED AND NO FURTHER LEAKS NOTED. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
